RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2019, Number 2, Pages 39–48 (Mi ivm9438)  

On recovery of solutions to homogeneous system of Maxwell equations in a domain by their values on a part of a boundary

E;. N. Sattorov, Z. E. Ermamatova

Samarkand State University, 15 Univrsitetskii blvd., Samarkand, 140101 Republic of Uzbekistan

Abstract: In this paper we investigate the analytic continuation of the solution of the system of Maxwell equations in a bounded space domain from the values of the solution on part of the boundary of this domain, i. e. we study the Cauchy problem. We construct an approximate solution to this problem based on the Carleman matrix method.

Keywords: Maxwell equations, ill-posed problem, regular solution, Carleman matrix.

DOI: https://doi.org/10.26907/0021-3446-2019-2-39-48

Full text: PDF file (208 kB)
References: PDF file   HTML file

UDC: 517.946
Received: 07.04.2017
Revised: 21.09.2018
Accepted: 26.09.2018

Citation: E;. N. Sattorov, Z. E. Ermamatova, “On recovery of solutions to homogeneous system of Maxwell equations in a domain by their values on a part of a boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 2, 39–48

Citation in format AMSBIB
\Bibitem{SatErm19}
\by E;.~N.~Sattorov, Z.~E.~Ermamatova
\paper On recovery of solutions to homogeneous system of Maxwell equations in a domain by their values on a part of a boundary
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2019
\issue 2
\pages 39--48
\mathnet{http://mi.mathnet.ru/ivm9438}
\crossref{https://doi.org/10.26907/0021-3446-2019-2-39-48}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9438
  • http://mi.mathnet.ru/eng/ivm/y2019/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:132
    Full text:6
    References:19
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020